# SDR USAA2014100900010

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 6,958 hours, 2,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CABIN MEGA PHONE EMITS A CONTINUOUS LOUD TONE.  REPLACED MEGA PHONE IN FWD OVERHEAD STOWAGE COMPARTMENT.
